# SDR AALA20150112011

- Difficulty date: December 15, 2014
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 46,168 hours, 7,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SILL HAS A PUNCTURE IN VERTICAL WEB AFT OF FWD LD LOCK AT APPROX FS 1295.  INSTALLED DOUBLER REPAIR IAW SRM 51-70-13.
